It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Birth Control Message Board

Birth Control Board Index

rush rulz.

I have been on yasmin over 2 yrs... about 1 yr ago I got a diagnosis of irritable bowel constipation. Was bad... and then gi probelms increased. Zelnorm caused numbness so couldn't take it but Miralax does wonders for the constipation but I was hopeing to keep yasmin.... things get worse I get more sensitive, ive had 3 yeast infections and 1 time bv.. 1 life partner... using condoms too but? sinus worse also... now lots of belching and burping and food feeling stuck..air... so just had upper gi. Sex drive way down, some pain now with intercourse- more dry. I use to be too lubricated! Regardless based on what all i've read, I'm going off yasmin. this was my last week on it. I"m only 27. I'm a nutritionist on my job and I eat well and things still get worse... :) I hope to get back to normal. I kept it so long b/c I really like the clear skin it gives me but it's not worth my health. U know IBS isn't even written in their leaflet... they should really let people know the real side effects! I hope I can take another pill ... maybe mircette/kariva? Does anyone know if its the progestin or the estrogen that causes the IBS stuff? or are the higher doses better or worse? The Dr's dont really say much. Gastro doc was like "no it can't be the pill." and I'm pretty sure it is esp after reading the posts.

All times are GMT -7. The time now is 12:42 PM.

Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!